default-icon
Urinary tract infection
I'm having problems from almost 6 months now. Frequent urination, abdominal pain, nausea, bloating and vaginal discharge. When I take medicines that is urispas and alkasol, it's stable but it's recurring. The urine routine and culture report shows i have 5-6 puss cells in my urine sample and bacteria is present but there's no growth. The doctor prescribed mikacin injections twice daily for 5 days. My weight is 55 kgs. I saw the side effects on Google and the side effects are pretty huge. Is it safe for me to take the injections?
213 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You will need Antibiotics if bacteria is present but you may not necessarily need Amikacin. There are many other Antibiotics that you can take on a long term basis. You need to get PID ruled out before you start
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.